# SDR AALA20060320

- Difficulty date: May 16, 2006
- Submitted: May 26, 2006
- Operation: Air carrier
- Aircraft: N461AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49566
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SEA - EMERGENCY LIGHTS NOT ARMED ANNUNCIATOR INOPERATIVE.  REPLACED BULB FOR EMERGENCY LIGHTS NOT ARMED ANNUNCIATOR.  SYSTEM GROUND CHECKED NORMAL OPERATION.
